Further Solutions of a Yang-Baxter-like Matrix Equation
The Yang-Baxter-like matrix equation AXA = XAX is reconsidered, and an infinite number of solutions that commute with any given complex square matrix A are found. Our results here are based on the fact that the matrix A can be replaced with its Jordan canonical form. We also discuss the explicit structure of the solutions obtained.
East Asian Journal on Applied Mathematics
Rhee, N. H.
(2013). Further Solutions of a Yang-Baxter-like Matrix Equation. East Asian Journal on Applied Mathematics, 3(4), 352-362.
Available at: https://aquila.usm.edu/fac_pubs/8007